MAUDE Adverse Event Report: HUDSON 22MM HTD NIV CIRC KIT W/FILTER; HUMIDIFIER NEBULIZER KIT

HUDSON 22MM HTD NIV CIRC KIT W/FILTER; HUMIDIFIER NEBULIZER KIT
Model Number IPN913839
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "when they use the circuits with this lot number, the vent throws an alarm until the circuit is changed to one not from this lot number.Pt care is not affected except by the alarm noise.No clinical deterioration".Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one niv circuit part number 870-98kitf (22mm heated niv circ kit w/filter) for analysis.A visual exam was performed and no defects were observed.Leak testing and resistivity/continuity testing were also performed and the sample passed the tests.The complaint cannot be confirmed.There were no issues found with the returned device.The device functioned as intended.
 
Event or Problem Description

Brand Name
HUDSON 22MM HTD NIV CIRC KIT W/FILTER
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12348377
Report Number3003898360-2021-00695
Device Sequence Number5292588
Product Code OGG
UDI-Device Identifier14026704660473
UDI-Public14026704660473
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/07/2025
Device Model NumberIPN913839
Device Catalogue Number870-98KITF
Device Lot Number74F2000191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTILATOR; VENTILATOR; VENTILATOR